# SDR MASA2011112264087

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,159 hours, 16,012 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

RT ENG FLAME-OUT FOLLOWING POSS L/S RT ENG FLAME-OUT FOLLOWING POSS L/S.  ENGINE OPERATED NORMALLY AFTER 3 STARTS AND POWER RUN CONTRACT MX.
